# SDR 04FDEA02842

- Difficulty date: September 29, 2004
- Submitted: September 30, 2004
- Operation: Air carrier
- Aircraft: N240FE
- Make and model: Boeing 727277
- Aircraft serial: 20978
- Aircraft time: 51,454 hours, 39,746 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: BAC14981416
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LWR CARGO A/C COMPT STR 27L BETWEEN F/S 720F TO 740, PROTECTIVE FINISH   PEELING AND MINOR SURFACE CORROSION IN HAT CHANNEL.  REMOVED CORROSION IAW SRM 51-10-6 PG 6, PARG 4. ORIG MAT .095, AFTER REWORK .075  .020 MAT LOSS, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-1 PG 1, DETAIL I.  REPAIRED HAT   CHANNEL IAW SRM 53-10-3 MAT ID HAT CHANNEL BATCH NR 0000032659/MST0000666.  REMOVED DAMAGED SECTION IAW SRM 53-10-3.  HAT SECTION FABRICATED FROM (BAC1498-147/16), SPLICES FABBED FROM (BAC1498-131/16).
